# SDR UALA2009091402895

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 66,500 hours, 19,377 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31296
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FIELD OFF LIGHT ON PANEL BEHIND F/O.  REPLACED LT ENG GCU.  SERVICED BOTH LT & RT IDG OIL LEVELS.  BITE ON BCU SHOWS NO FAULTS.  RESET OVERHEAD ENG GEN CONT SWITCHES.  RAN ENGINE AND VOLTS AND FREQUENCIES NORMAL.  SHUTDOWN ENGINE AND NO FIELD LIGHT.  INSTALLED IDG.  ACP RUN AND CHECKS BPCU CLEAN.  ACCOMPLISHED BITE ON BPCU, HAD LT IDG SERVICE OIL.  SERVICED IDG OIL.  RAN ENGINE, HAD OIL LEAK FOR IDG FILL LINE AT IDG UNION.  REPLACED UNION AND O-RING.  SVC'D IDG AND RAN ENGINE.  NO LEAKS AT THIS TIME.  LT ENGINE IDG WORKED NORMAL DURING VERIFICATION FLIGHT.
